# SDR 04FDEA01536

- Difficulty date: May 29, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- Aircraft time: 53,226 hours, 23,915 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO COMPARTMENT, CORROSION ON BOTTOM SIDE OF ROLLER TRAY AT FS 875 AT LBL 28.  CORROSION FOUND TO BE INTERGRANULAR.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLER IAW DC10 SRM 53-42-01 VOL 3.
